# SDR UIEA2022100601095

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767
- Aircraft serial: 26206
- Aircraft time: 93,444 hours, 23,741 cycles
- System (JASC): 2561 · Life Jacket
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT DEVICE INOP(  PER CREW, UPON OPENING STORAGE DEVICE. DESCENT REEL DROPPED DOWN. RESECURED DESCENT DEVICE IAW AMM 25-61-05. NO FURTHER DEFECTS NOTED.  )
